# SDR DALA2019040502240

- Difficulty date: April 5, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 62,324 hours, 8,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: F53478239206
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK IN MSP, THE SEAT TRACK ADAPTER WAS FOUND WITH CORROSION AT THE AFT END. BLENDED OUT AND TRIMMED DAMAGED AREA PER ER/A 576954-14. LP 1017412
